# SDR COMA0160822

- Difficulty date: October 17, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 17,158 hours, 16,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 600360303132
- Condition: Cracked
- Location: Fs718.00
- Part time: 171,578 hours, 16,559 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 718.00 L/H AND R/H AFT DOUBLERS CRACKED, FRAME SECTIONS L/H UPPER AND R/H UPPER AND LOWER ARE CRACKED.F.S.718.00 L/H AND R/H AFT DOUBLERS REMOVED AND REPLACED IAW CANADAIR REO 601R-53-61-193 REV A. FRAME SECTIONS L/H UPPER AND R/H UPPER AND LOWER REMOVED AND REPLACED IAW CANADAIR REO 601R-53-61-193 REV A.
